Comment on "On the consistency of the solutions of the space fractional Schrodinger equation" [J. Math. Phys. 53, 042105 (2012)]

Download
2013-07-01
Bayin, Selcuk S.
Hawkins and Schwarz [J. Math. Phys. 54, 014101 (2013)] claim that there is a flaw in the way certain integrals are evaluated to show the consistency of the infinite square well solutions of the space fractional Schrodinger equation [S. S. Bayin, J. Math. Phys. 53, 042105 (2012); S. S. Bayin, J. Math. Phys. 53, 084101 (2012)]. We give additional details about how these integrals are evaluated and show that there is no inconsistency for an infinite square well. (C) 2013 AIP Publishing LLC.

Citation Formats
S. S. Bayin, “Comment on “On the consistency of the solutions of the space fractional Schrodinger equation” [J. Math. Phys. 53, 042105 (2012)],” JOURNAL OF MATHEMATICAL PHYSICS, vol. 54, no. 7, pp. 0–0, 2013, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/64244.